MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR
Model Number R800KD-BL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint involving a rollator by an end user, stating that "the wheel brake lever sticks out too much - about an inch past the wheel and is causing her to hit her ankles and be cut." urgent care referred her to the wound care center and she is being treated for these injuries.States she had to have 11 stitches in her right ankle.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP
liaoan village
wanshi town, fuyang district
hangzhou city, zhejiang 31140 6
CH  311406
MDR Report Key17761355
Report Number2438477-2023-00125
Device Sequence Number12416651
Product Code ITJ
UDI-Device Identifier00822383004228
UDI-Public822383004228
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2023
Report Date (Section F) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale
Patient Weight75 KG
Date Report Sent to FDA09/15/2023